# SDR SWAA2021071514464

- Difficulty date: September 7, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FWD CARGO BAY BS500D LBL22 TO RBL22 WL157. / REMOVED AND REPLACED ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT FCB BS500D LBL22 TO RBL22 ITEM 7530142 PO # 798181 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02; DWG 143A7902 AND DWG 143A9481 80641U 17SEPT20
